# SDR UPS07449420

- Difficulty date: February 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711638
- Condition: Cracked
- Location: Bs 360 S14-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 360 STR 14-16R FRAME AFT FACE O/B AREA FOUND CRACKED.  CRACK LENGTH .375 & .25 INCH.  M/D BS 360 STR 13R TO STR 18R FRAME REPAIRED AS PER SRM 51-40-03 FIG 2.
